# SDR CALA2016072995598

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 88,356 hours, 25,656 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1680, BL 0 JUST FWD OF AFT WASTE PAN.   R & R THE FRAME IAW DWG 146N1032 AND SRM 51-40-05,PAR.4 FIG.2 AND 51-10-02,PAR.4 & 7, FIG.3,8,12 AND DWG 146N1025
